# SDR A6WA2017091145252

- Difficulty date: September 3, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 35,584 hours, 33,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER CRACKED AT POWER ASSIST MOTOR PULLEY LOCATION.
